# SDR 4DPA2024011890001

- Difficulty date: January 9, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N954JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145632
- Aircraft time: 38,616 hours, 31,281 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: 72P5230901Z001
- Part serial: NSN
- Condition: Torn
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- PASSING THROUGH 10,000 FEET, CREW RECEIVED AN EICAS MESSAGE FOR BAGGAGE DOOR OPEN WITH AN ASSOCIATED RED DOOR OPEN ON THE DOORS PAGE. CREW NOTICED WHISTLING NOISE WITH A CHANGE IN EAR PRESSURE. SINCE WE WERE HERE IN MIAMI AND KNOWING THE WEATHER WAS AWFUL IN THE NORTHEAST, CREW DID AN AIR RETURN BACK TO MIAMI. CORR ACTION- MX FOUND TORN BAGGAGE DOOR SEAL. R&R'D DOOR SEAL LEAK AND OPS TEST GOOD.
